# SDR AALA201807239021

- Difficulty date: July 20, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 54,831 hours, 24,158 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Arm
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LINING ASSEMBLY SUPPORT ARM CRACKED. THE AIRCRAFT WAS GROUNDED.   REPLACED L1 DOOR SUPPORT ARM DOOR LINING IAW AMM 25-23-46.
